Skip to Content

Butrans - I have been very depressed since using these patches and very weepy is this normal?

Question is Closed
Report Favorite

Answers (1)

1 Jan 2011

Depression is a serious side effect of Butrans (buprenorphine). Please see your doctor.

http://www.drugs.com/sfx/butrans-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What effects does salt water and hot waster pools haevon patches?

--i am suppose to use saltwater pool to do my exercises -- i am suppose to use the hot water spa to relax muscles afterwards they both help me i ...

1 answer 12 Jun 2011

Butrans patches - is there a patient assistance program and how do we reach the manufacturer?

My niece has a RX for BUTRANS patches and cannot afford the nearly $250 co-pay her (lousy) insurance company imposes. Is there a PT ASSISTANCE ...

1 answer 9 Aug 2012

Can I get a partial fill of Butrans patches?

A box of 4 butrans 20 mcg/hr patches costs me $370. I have 2 refills left on my prescription, but can't afford to fill the whole thing ( a box ...

2 answers 23 Nov 2013

I was recently prescribed Butrans patches. They are very expensive. I have a HDHP which means I pay?

... most of my prescription cost until I reach my deductible. Does anyone have any ideas on how to get help paying for Butrans other than the ...

1 answer 7 Mar 2014

Butrans 10 mg patches not sticking to back for the full week. Others that I have used were OK?

Last month the patches we got (Butrans 10mg) did not stay stuck on my back for more than 4 days. Consequently I experienced two days of withdrawal. I ...

3 answers 29 May 2015